Global attractors for nonlinear beam equations

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

RACKE, Reinhard, Chanyu SHANG, 2012. Global attractors for nonlinear beam equations. In: Proceedings of the Royal Society of Edinburgh, Section A: Mathematics. Cambridge University Press. 142(5), pp. 1087-1107. ISSN 0308-2105. eISSN 1473-7124. Available under: doi: 10.1017/S030821051000168X

@article{Racke2012Globa-590.2, title={Global attractors for nonlinear beam equations}, year={2012}, doi={10.1017/S030821051000168X}, number={5}, volume={142}, issn={0308-2105}, journal={Proceedings of the Royal Society of Edinburgh, Section A: Mathematics}, pages={1087--1107}, author={Racke, Reinhard and Shang, Chanyu} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/590.2"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-18T14:07:46Z</dcterms:available> <dc:contributor>Racke, Reinhard</dc:contributor> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:abstract xml:lang="eng">This paper is concerned with the dynamics of nonlinear one-dimensional beam equations. We consider nonlinear beam equations with viscosity or with a lower-order damping term instead of the viscosity, and we establish the existence of global attractors for both systems.</dcterms:abstract> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2012</dcterms:issued> <dc:rights>terms-of-use</dc:rights> <dc:creator>Racke, Reinhard</dc:creator> <dc:format>application/pdf</dc:format> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>Global attractors for nonlinear beam equations</dcterms:title> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/590.2"/> <dc:contributor>Shang, Chanyu</dc:contributor> <dc:creator>Shang, Chanyu</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-18T14:07:46Z</dc:date> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account